Msir Dosage Tapering

1 Reply Updated



Conversation Starter

MarkedWayne Says:


Want to get off morphine after 3 years. Concerned about abrupt stoppage.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Stoping abruptly after being on it for several years could result in severe withdrawal effects.

The FDA lists the withdrawal symptoms as possibly including nausea, dizziness, headache, diarrhea, fever, chills and rebound pain.

What dose do you currently take?

Generally, a slow taper is preferred to help prevent the withdrawal effects.

Has your doctor provided you with any advice?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Tapering dosage pristiq
I have been on pristiq for about 8 years. I'm at 100 mg and have been for some time. I want to drop to 50. Does anyb... 1 reply
Tapering off Subutex while pregnant
My wife is pregnant and I just found out she has been taking Subutex for several months. To make matters worse she's... 62 replies
Tapering off of Effexor XR -- Remove the beads slowly!
I am an MD who was RX Effexor XR for depression over 10 years ago. I took 75mg for many years and felt fine for a long t... 14 replies
Tapering off effexor
Hi, I've been on Effexor/Venlafaxine (delayed release) for about ten years, most of which was at 300mg daily. The si... 8 replies
tapering off zubsolv
I'm on Zubsolv, 5.7 mg 2×day. I'm wondering if anyone knows how to taper off this drug? I've been on it... 8 replies
Tapering from Klonopin
Hello, I've been taking 2 mg of Clonzepam for about 5 yrs. If I go longer than four days without it, I can't fun... 7 replies
tapering off predisone
Hi, my teenage daughter has been taking 40mgs for a little over a month. The doctor is now tapering her off. We are curr... 5 replies
Tapering Off Suboxen
I have been on suboxene for a little more than a year and my doctor won't taper me down ski need to find out a succe... 4 replies
Tapering off Ativan
I have been tapering off of Ativan (name brand) 2 mg per day going on 8 days now. The cost is one big reason I decided t... 3 replies
Tapering Suboxone Films
I was in one of the other forums and saw someone post about an Rx film cutting guide? I guess it's suppose to help y... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 May 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA